# SDR AUS20031098

- Difficulty date: September 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 182B
- Engine: Cont O470R
- Propeller: Mcauly 2A36C29
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Wrong Part
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB FAULTY. DURING COMPLIANCE WITH AD/PMC/47 IT WAS FOUND THAT THE MOUNTING STUDS HAD BEEN INCORRECTLY SEALED.  SILASTIC MATERIAL WAS USED FOR SEALING RATHER THAN THE CORRECT PROCEDURE AS INDICATED IN MFG SL 1993-17. THE HUB WAS ALSO INCORRECTLY STAMPED AS STILL BEING A GREASE FILLED HUB. PROPELLER PISTON ALSO CONTAINED A NON-APPROVED REPAIR. UNAPPROVED PROCEDURE. PERSONNEL/MAINTENANCE ERROR.
